# SDR MALA964797

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC763B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 2731141001
- Condition: Worn
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MAINTENANCE PERSONNEL NOTED EXCESSIVE WEAR ON THE RIGHT FLAP WALKING BEAM ROLLER DOUBLER.  THEY REPLACED THE DOUBLER AND INSTALLED A REINFORCEMENT IAW FAC SRM 57-90-10.  (X)
